# SDR SWAA2025102114264

- Difficulty date: September 12, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 40,353 hours, 19,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BTW BS 312 TO BS 328 RBL 31 WL 208.1 AT FWD GALLEY AREA.  REPLACED NEW WEB INTERCOSTAL LOCATED BTW BS 312 TO BS 328 RBL 31 WL 208.1 AT FWD GALLEY AREA AND FASTENER IAW. B737-800 SRM 51-10-02-0G-0 SRM 51-40-02-0G AND DRAWING 141A5400 SHEET 39 REV -.
